# SDR QXEA200601022

- Difficulty date: April 5, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE EXTERIOR SKIN AT STATION X302, BETWEEN STRINGERS 17S - 20S HAS SEVERAL DENTS.  REPAIRED IAW DHC-8-200 SRM 51-20-91, RD 8-53-4984, ISSUE 1 AND HORIZON AIR EA 2-53-730.
